MAUDE Adverse Event Report: SYNTHES GMBH JOINT PREP/CARTILAGE REMOVER 20 DEG BEND/12MM; MISC ORTHO SURGICAL INSTR

SYNTHES GMBH JOINT PREP/CARTILAGE REMOVER 20 DEG BEND/12MM; MISC ORTHO SURGICAL INSTR
Catalog Number 03.111.014
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Complainant part is not expected to be returned for manufacturer review/investigation.Without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Device report from synthes reports an event in (b)(6) as follows: it was reported that on an unknown date, the joint prep/cartilage remover was broken.There was no known patient or surgical impact.There is no further information available.This report is for one (1) joint prep/cartilage remover 20 deg bend/12mm.This is report 1 of 1 for (b)(4).

Brand Name
JOINT PREP/CARTILAGE REMOVER 20 DEG BEND/12MM
Common Device Name
MISC ORTHO SURGICAL INSTR
Manufacturer (Section D)
SYNTHES GMBH
eimattstrasse 3
oberdorf 4436
SZ  4436
MDR Report Key11894190
Report Number8030965-2021-04351
Device Sequence Number14351606
Product Code LXH
UDI-Device Identifier07611819373341
UDI-Public(01)07611819373341
Combination Product (Y/N)N
Initial Reporter CountryPO
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source foreign,health professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 05/21/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number03.111.014
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/21/2021
Initial Report FDA Received Date05/27/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1